BibTeX record journals/mcss/BhatB05

download as .bib file

@article{DBLP:journals/mcss/BhatB05,
  author    = {Sanjay P. Bhat and
               Dennis S. Bernstein},
  title     = {Geometric homogeneity with applications to finite-time stability},
  journal   = {Math. Control. Signals Syst.},
  volume    = {17},
  number    = {2},
  pages     = {101--127},
  year      = {2005},
  url       = {https://doi.org/10.1007/s00498-005-0151-x},
  doi       = {10.1007/s00498-005-0151-x},
  timestamp = {Thu, 10 Sep 2020 14:41:36 +0200},
  biburl    = {https://dblp.org/rec/journals/mcss/BhatB05.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics